Change search
ReferencesLink to record
Permanent link

Direct link
Endomorphisms of the plane preserving a pencil of curves
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: International Journal of Mathematics, ISSN 0129-167X, Vol. 19, no 2, 217-221 p.Article in journal (Refereed) Published
Abstract [en]

We classify endomorphisms of the plane that preserve a pencil of curves.

Place, publisher, year, edition, pages
2008. Vol. 19, no 2, 217-221 p.
Keyword [en]
holomorphic dynamics, integrability, pencils, surfaces, dynamics, maps
URN: urn:nbn:se:kth:diva-17353ISI: 000253753300006ScopusID: 2-s2.0-44349166995OAI: diva2:335397
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Jonsson, Mattias
By organisation
Mathematics (Div.)
In the same journal
International Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link